# SDR UPS204136

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION (C53-224-01.05-01) ON TOP AND BOTTOM OF FLOORBEAM AROUND NUTPLATE HOLES AT STA 680 RBL 60 TO 65 LBL 11 WL 208.  MAINTENANCE INSTALLED NEW CHORD AND SPLICED.  ALL WORK WAS PERFORMED IAW SRM 530-10-1, 53-10-8, 51-10-1, 51-30-2.
